English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Contractibility of the Kakimizu complex and symmetric Seifert surfaces

MPS-Authors
/persons/resource/persons236032

Przytycki,  Piotr
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236165

Schultens,  Jennifer
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Przytycki, P., & Schultens, J. (2012). Contractibility of the Kakimizu complex and symmetric Seifert surfaces. Transactions of the American Mathematical Society, 364(3), 1489-1508. doi:10.1090/S0002-9947-2011-05465-6.


Cite as: https://hdl.handle.net/21.11116/0000-0004-1E4B-8
Abstract
There is no abstract available